# SDR UALA2013060503884

- Difficulty date: June 4, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 41 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 41R HAS CORROSION BETWEEN FR 58-63.   CORRODED BEYOND SRM LIMITS, REMOVED STRINGER IAW SRM 51-42-11 P7, LOCATED AND DRILLED NEW STRINGER IAW SRM 51-44-11P1 & INSTALLED IAW SRM 51-42-11 P7.  MAJOR REPAIR.
